Asymptotic properties of solutions of a certain third-order differential equation with an oscillatory restoring term
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 27 (1988) no. 1, pp. 201-210
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1988_27_1_a11,
author = {Andres, J\'an},
title = {Asymptotic properties of solutions of a certain third-order differential equation with an oscillatory restoring term},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {201--210},
year = {1988},
volume = {27},
number = {1},
mrnumber = {1039890},
zbl = {0701.34070},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a11/}
}
TY - JOUR AU - Andres, Ján TI - Asymptotic properties of solutions of a certain third-order differential equation with an oscillatory restoring term JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1988 SP - 201 EP - 210 VL - 27 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a11/ LA - en ID - AUPO_1988_27_1_a11 ER -
%0 Journal Article %A Andres, Ján %T Asymptotic properties of solutions of a certain third-order differential equation with an oscillatory restoring term %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1988 %P 201-210 %V 27 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a11/ %G en %F AUPO_1988_27_1_a11
Andres, Ján. Asymptotic properties of solutions of a certain third-order differential equation with an oscillatory restoring term. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 27 (1988) no. 1, pp. 201-210. http://geodesic.mathdoc.fr/item/AUPO_1988_27_1_a11/